# SDR UG8A2016030401

- Difficulty date: February 11, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N473CW
- Make and model: Gulstm GIV
- Aircraft serial: 1194
- Aircraft time: 9,341 hours, 4,951 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Fitting
- Part number: 1159CS200007
- Condition: Worn
- Location: Vertical Stab
- Part time: 9,341 hours, 4,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT RUDDER ATTACH POINT NR 3, LOWER BORE ON THE VERTICAL STABILIZER IS WORN BEYOND NOMINAL SIZE.  OVERSIZED HOLE OF LT LOWER RUDDER FITTING OF VERTICAL STABILIZER TO FIRST OVERSIZE 0.3125", IAW DWG SE05000102 REV.  INITIAL DATED 8 11 2015 WITH FAA APPROVAL ON FAA FOR 8100-9 BY ODA-511131-CE DATED 2 10 2016.
